# SDR DALA2016041202827

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 29,819 hours, 17,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, DR 4R, EXTERIOR EMERGENCY LIGHT NOT ILLUMINATE.  TEST AND NO POWER AT L60 SOCKET IAW WDM 33-51-15, PG 4, SH2.  REPLACED M736 POWER SUPPLY AND OPS CK OK IAW AMM 33-51-07.
